MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Off-Label Use (1494)
Health Effect - Clinical Codes Angina (1710); Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).The patient has a prior medical history of left ventricular ejection fraction (lvef) with 60%, hypertension, chronic kidney disease (ckd), tuberculosis infection and covid infection.The patient presented with complaints of dyspnea and dizziness that had slowly progressed over the past one month.The patient had a type 1 bicuspid aortic valve with heavily calcified leaflets.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm and a 25mm non-abbott balloon.It was necessary to perform pre-bav twice, as the annular opening remained suboptimal following the initial pre-bav.During the procedure, the valve was implanted at a depth of 4mm on the non-coronary cusp (ncc) and 3.8mm on the left-coronary cusp (lcc).Trace paravalvular leak (pvl) was noted and the leak considered as acceptable by the physician and no interventions occurred.The patient was discharged.On (b)(6) 2026, upon cardiac clearance tests for a scheduled ortho surgery, on the echocardiogram (echo), high mean pressure gradient was recorded with 73mmhg.The patient also presented with a chief complaint of breathlessness and not able to walk properly with the chest pain.On ct aortogram, it was noted that the valve was recoiled.The patient was stabilized promptly due to their medical history.On (b)(6) 2026, a post-implant balloon aortic valvuloplasty (post-bav) was performed using a 26mm, non-abbott balloon.No aortic regurgitation was noted.This physician believes that this intervention is considered an emergency to prevent death.The user believes the valve recoiled due to the excess anatomical calcium and the patient's type 1 bicuspid with l-r fusion and calcified raphe.The patient was in a stable condition with improved mean pre-gradient 105 mmhg to post-gradient 5 mmhg and discharged without complaints.
 
Additional Manufacturer Narrative
An event of an incomplete stent opening, angina and stenosis was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported incomplete stent opening is likely related to the patient's calcification, however this cannot be conclusively determined.The reported patient effects are likely cascading effects from the event.Unexpected medical intervention was a result of case specific circumstance, as a post implant valvuloplasty was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Based on cine review: several still fluoroscopy and ct images were provided, along with pressure measurement data.The images showed the valve fully expanded at the index procedure, collapsed somewhat at the follow up, and then expanded again after the post-bav.The ct images showed extensive calcification, which is likely the cause of the collapse.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24537303
Report Number2135147-2026-01460
Device Sequence Number15721164
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)270612
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number10412653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale